American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47N20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Yu. Latushkin and S. Montgomery-Smith. Lyapunov theorems for Banach spaces . Bull. Amer. Math. Soc. 31 (1994) 44-49. MR 1249356.
Abstract, references, and article information   
View Article: PDF

[2] R. Del Rio, S. Jitomirskaya, N. Makarov and B. Simon. Singular continuous spectrum is generic . Bull. Amer. Math. Soc. 31 (1994) 208-212. MR 1260519.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1